Stopped two-dimensional perturbed random walks and Levy processes
1997 (English)In: STATISTICS & PROBABILITY LETTERS, Vol. 35, no 4, 317-325 p.Article in journal (Other scientific) Published
Limit theorems for stopped two-dimensional random walks are generalized to perturbed random walks and perturbed Levy processes. We conclude with an application to repeated significance tests in two-parameter exponential families and an example. (C) 1997 E
Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 1997. Vol. 35, no 4, 317-325 p.
perturbed Levy process; first passage time; strong law of large numbers; central limit theorem; law of the iterated logarithm; stopped two-dimensional process; exponential family; repeated significance test; LIKELIHOOD
IdentifiersURN: urn:nbn:se:uu:diva-26985OAI: oai:DiVA.org:uu-26985DiVA: diva2:54879
Addresses: UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN.2008-10-172008-10-172011-01-15